# SDR IPXA2016100308866

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 49,347 hours, 15,561 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS WINDOW HANDLE PROTRUDING BELOW F/O WINDOW.  THE  WINDOW HANDLE IAW AMM 56-11-00-001.
